Browse by Publication

Up a level
Export as [feed] Atom [feed] RSS
Group by: Year | Authors/Creators | Item Type | Full Text
Jump to: 2017 | 2016 | 2015 | 2010 | 2004 | 2003 | 2001
Number of items: 7.

2017

Maier, SB; Huang, X; Massad, E; Amaku, M; Burattini, MN; Greenhalgh, D; (2017) Analysis of the Optimal Vaccination Age for Dengue in Brazil with a Tetravalent Dengue Vaccine. Mathematical biosciences. ISSN 0025-5564 DOI: https://doi.org/10.1016/j.mbs.2017.09.004 Item availability may be restricted.
[img]

2016

2015

Posny, D; Wang, J; Mukandavire, Z; Modnak, C; (2015) Analyzing transmission dynamics of cholera with public health interventions. Mathematical biosciences. ISSN 0025-5564 DOI: https://doi.org/10.1016/j.mbs.2015.03.006 Full text not available from this repository.

2010

2004

Eames, KTD; Keeling, MJ; (2004) Monogamous networks and the spread of sexually transmitted diseases. Mathematical biosciences, 189 (2). pp. 115-130. ISSN 0025-5564 DOI: https://doi.org/10.1016/j.mbs.2004.02.003 Full text not available from this repository.

2003

2001

Weber, A; Weber, M; Milligan, P; (2001) Modeling epidemics caused by respiratory syncytial virus (RSV). Mathematical biosciences, 172 (2). pp. 95-113. ISSN 0025-5564 DOI: https://doi.org/10.1016/S0025-5564(01)00066-9 Full text not available from this repository.

This list was generated on Sat Feb 17 23:23:51 2018 GMT.